# SDR ASAA0410200

- Difficulty date: April 20, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 655496921
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN SEAT TRACK AT LBL 25, STATION 887 IS CORRODED.  REMOVED DAMAGE AND INSTALLED REPLACEMENT SECTION IAW SRM 51-30-2.  (M)
